# SDR S9BA20080009

- Difficulty date: February 11, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: C6W115628
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION, RT WING FWD RIB AT STA 72.5 CORRODED.  REMOVED AND REPLACED RIB WITH NEW PART IAW AC43-14, CHAPTER 4 PARA 4-57.
